Back to lessons
Biochemistry, cell biology, and genetics

Amino Acid Transamination & Nitrogen | USMLE Step 1

Watch the video here for free, with no account or subscription. Try a sample question; membership adds the companion chapter and full quiz.

Free video · no account needed · 11 minutesWatch on YouTube
CONTINUE THIS LESSON

Read deeper. Practice the reasoning.

The video above is free for everyone. Membership unlocks the companion chapter and the complete Step 1 style question block for this and other published lessons.

Unlock chapters & practice

Already a member? Sign in

TRY THE PRACTICE EXPERIENCE

Apply the idea.

Choose an answer, then see the reasoning. The full question block is included with membership.

SAMPLE QUESTION

A 47-year-old man receiving isoniazid for latent tuberculosis develops burning and tingling in both feet after several months of treatment. His food intake has been poor, and he has not taken the prescribed vitamin supplement. Examination shows reduced ankle reflexes and distal sensation. The clinician suspects depletion of the vitamin cofactor associated with this drug.

Which reaction would be directly impaired by depletion of that cofactor?